Vector bundles over three-dimensional spherical space formsReport as inadecuate




Vector bundles over three-dimensional spherical space forms - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2006 2006, Article ID 47574, 11 pages

ICMC-USP, São Carlos 13560-970, Brazil

Received 12 March 2006; Accepted 13 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the problem of enumerating the G-bundles overlow-dimensional manifolds dimension ≤3 and in particularvector bundles over the three-dimensional spherical space forms.We give a complete answer to these questions and we give tablesfor the possible vector bundles over the 3-dimensional sphericalspace forms.





Author: Esdras Teixeira Costa, Oziride Manzoli Neto, and Mauro Spreafico

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents